Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 92, Number 2, 1 June 1994

Integrable Equations with a Forcing of a Distribution Type
pp. 97-114(18)
Authors: Fokas, A. S.; Its, A. R.; Novokshenov, V. Yu.

Favourites:
ADD
Favourites:
ADD

Slow Evolution in Perturbed Hamiltonian Systems
pp. 127-144(18)
Authors: Lebovitz, Norman R.; Neishtadt, Anatoly

Favourites:
ADD

A Perturbation Analysis of an Interaction between Long and Short Surface Waves
pp. 159-189(31)
Authors: Woodruff, S. L.; Messiter, A. F.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more